How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 7998
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Hi Dr, I am verying to the left & feel like I could fall (havent

This answer was rated:

Hi Dr, I am verying to the left & feel like I could fall (haven't yetbeen able to stop myself) its not major but I no it's not right. I am diabetic. Type 2 have high blood pressure & cholesterol. I also have Menieres but I not feeling dizzy with this, its different. I just been put onto new meds 1 tablet taken twice daily, called Janumet they contain sitaglipitin phosphate mono hydrate equivalent to 50mg sitaglipitin & 500mg metformin hydrochloride 4wks ago had some big side effects from them, so saw my doc yesterday, she put changed it to 1 Janumey at night & 1 metformin in morning, but this varying to the left has only been happening since yesterday after I left my doctors. I had some adomenal pain quite severe,then just overwhelming tiredness & felt unusual not faint just queer. I went home & put myself to bed as I just wanted to sleep. I have woken today & still varying to the left. My friend thinks I may have had a mini stroke (she's a nurse) I can't get hold of my doc & not sure what to make of it or what I should do I feel ok when I am sitting down. Look forward to your reply
What is the location of pain in abdomen?
Nausea,bloating and flatulence?
Have you recently checked your blood pressure and blood sugar levels?
Any recent investigations?
Numbness in one side of body?
Slurred speech?

Customer: replied 3 years ago.
Hi Dr, the pain in abdomen was right across the stomach from left to right side and I did have flatulence with it but it didn't go for a good 1hr and it was still present when I felt unwell.. I did feel slightly nauseous nothing major, no diahorrea or vomiting, I am not a person to get headaches but I had pain on left side of head at back of my left ear slightly above ear I still have it but its very mild today but still there. I checked my Blood sugars when I woke up they were 9.7 and my blood pressure was 165/94 P.rate 97. This morning my blood sugar before eating was 7.8 and blood pressure 155/92 P.rate 88 also I take Atacand 32mg once a day. Had my diabetic check up and bloods done about 6 weeks ago hence been put onto new medication (Janumet) can't say I feel any numbness in my body, no slurred speech but been struggling to recall basic things in conversations. Something that has been with me since starting on these tablets and I did tell my doctor is a tightness in my head, it feels like some one has as crew and tightening up all my muscles mainly on right side almost like my right side is very heavy and a line down my face. left side normal but right side very heavy and tight so much so that I am trying to rub tightness out in head and my neck, sometimes it feels like its being pulled by.
Thanks for providing more information.
I understand your concern and as you feel such symptoms after starting Janumet so mostly likely you are not well tolerated this medication.
And your blood pressure is high which can cause blurred vision,dis-orientation.
Now the main concern is your heaviness/tightness in right side and speech problem.
So if possible visit ER for a clinical examination by a doctor ASAP to rule out Transient Ischemic attack(Mini-stroke).

I hope this helps.
If you have any further query then feel free to ask.
Positive feedback and bonus are highly appreciated.
Thank you.

Dr. Anil and 4 other Health Specialists are ready to help you